# SDR COEA2016100351803

- Difficulty date: October 3, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53671301200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MAJOR REPAIR, INT FRAME 41 AFT 1INCH BTWN STRINGER 7R-8R HAS LEVEL 2 CORROSION AROUND BLANKET STANDOFF. REPAIRED PER SRAS ES-4383/16.10808 DATED 11/24/2016.
